# SDR GLBA20090520F

- Difficulty date: May 18, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 24,611 hours, 33,461 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Circuit Board
- Part number: 1293640919
- Part serial: 81696
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE AFX ANNUNCIATORS AND REPEATER LIGHTS EXTINGUISHED AFTER V. THE AFX FAULT ANNUNCIATOR DID NOT ILLUMINATE. MAINT REMOVED AND REPLACED THE PRINTED CIRCUIT BOARD A123 IAW 1900D MM 61-20-00. MAINT ADDTIONALLY COMPLIED WITH FLEET CAMPAIGN DIRECTIVE 1900-08-61-01. FOUND NO DEFECTS.
